# SDR COMA9512040

- Difficulty date: December 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120238
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rollers
- Part number: KRP138112VT
- Condition: Defective
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT WARNING DURING TAKEOFF CLIMB.  REPLACED THE OUTBD FLAP SECTION ROLLERS.
